| Model Number |
DFT415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
01/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported following an intraocular lens implant procedure, the patient experienced blurry vision and residual astigmatism.The lens was later exchanged approximately 1 month later in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on the information provided, the event does not appear to be related to the product.Information was provided that, in the surgeon's opinion, the lens did not cause or contribute to the event.It was reported that in the surgeon's opinion, progressive corneal changes/reversion to full natural astigmatism with longer discontinuation of contact lens wear caused the event.The manufacturer internal reference number is: (b)(4).